# SDR CA960514102

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assembly
- Part number: 6544510721
- Condition: Chafed
- Location: A Sys Hyd
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, H

## Discrepancy

(CAN)AFTER DEPARTURE AIRCRAFT EXPERIENCED LOSS OF "A" SYSTEM HYDRAULICS AND RETURNED TO BLOCKS. "A" SYSTEM HYDRAULIC LINE ABOVE THE L/H MAIN LANDING GEAR CHAFED THROUGH AND WEARING INTO THE 13TH STAGE RESERVOIR PRESSURE LINE. TEMPORARY REPAIR. LINE TO BE REPLACED.
